# SDR SIMA201121601

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 17,458 hours, 15,307 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 3306063P
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2779 THE CREW REPORTED THAT UPON LANDING, BLEW ALL FOUR TIRES, WITH DAMAGE TO ALL BRAKES, GEAR DOORS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACE TIRE.
